# SDR DALA2022040402257

- Difficulty date: March 30, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 86,438 hours, 38,932 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 681 R2 DOOR STOP IS CRACKED TRAILING EDGE AT 2 OCLOCK POSITION. CORRECTIVE ACTION: REMOVED AND REPLACED R2 PASSENGER DOOR IAW AMDS T/C: 5211-9001- 2R. ALL MAINTENANCE ACCOMPLISHED ON AMDS T/C. (2177212)
